





Supplementary Regulations

FIA CEZ CHAMPIONSHIP ROUND VII. RALLYCROSS HUNGARIAN NATIONAL CHAMPIONSHIP ROUND V. AUSTRIAN CHAMPIONSHIP ROUND VIII. CZECH CHAMPIONSHIP ROUND VI. SLOVAK CHAMPIONSHIP ROUND V.

Place of race: Nyirád, Nyirád Racing Center

Date:20-22. 09. 2024.

Chapters:

- 1. Program
- 2. Organisation
- 3. Organiser
- 4. Track
- 5. The officers of the race
- 6. Entry and insurance
- 7. Prize giving ceremony
- 8. Reservation of rights and the responsibility of the starters
- 9. Environment protection regulation
- 10. Safety regulations
- 11. Checkings
- 12. The event
- 13. Parc Fermé, Results Protests

1. Program

1st of September 2024	Publication of Supplementary Regulation
9th of September 2024	Closing date for entries at normal fee
18th of September 2024	Closing date for entries at increased fee

Official notice board:	Sportity- more information coming soon
Location of Scrutineering:	Pre-grid area
Location of administrative cl	eck: in the administration office
Location of the Race Office:	Downstairs of the main building

Official notice board:	Sportity- more information coming soon!
Official results:	www.chronomoto.hu

20. 09. 2024. (Friday)

≻ 19:00	Drivers briefing (White tent) Obligatory for everyone!
▶ 11:05 - 18:35	Scrutineering
▶ 11:00 - 18:30	Administrative check
► 10:00 - 11:00	Technical passport registration (according to pre-registration)
▶ 10:00	Race office opening
▶ 10:00	Paddock opening (first truck, bus)

21 .09. 2024 (Saturday)

≻ 7:15	I. Stewards Meeting	
≻ 7:30	I. Official practice	(3 laps)
▶ 8:15	Publication of 1st Heat	Draw
> 9:05	II. Official practice	(3 laps)
> 10:50	I. Heat	(5 laps)
▶ 14:25	II. Heat	(5 laps)

22. 09. 2024 (Sunday)

▶ 7:30	III. Heat	(5 laps)	
15 minutes after the III. Heats – II. Stewards Meeting			
▶ 11:00	Driver's Parade		
≻ 12:00	Semi-finals, Finals	(5 laps)	
15 minutes after the Final races – III. Stewards Meeting			
≻ 17:00	Prize-giving ceremony		

During the race, the use of motorbikes, quads, electric scooters and electric bicycles is prohibited in the paddock. Anyone who violates this can be fined by the Stewards.

2. Organisation

The Organiser will organise the VII. round of the FIA CEZ Rallycross Championship, the V. round of the Hungarian National Championship, the VIII. round of the Austrian Championship, the VI. round of the Czech Championship, and the V. round of the Slovak Championship, according to the 2024 FIA Central European Zone Championship Regulation, the 2024 Hungarian National Off-road Regulation and the present Supplementary Regulation.

3. Organiser

The organiser of the race:	Nyirád Racing Center Nonprofit Kft
Address:	2310 Szigetszentmiklós, Massányi K. u.2.
Telephone:	+36305208774
E-mail:	nyiradracing@gmail.com

The Nyirád Racing Center can be found to the north, 25 kms from Lake Balaton. The track is on the outskirt of Nyirád, to the southwest from the village, about 5kms. The track can only be accessed from the east, from the road Tapolca-Nyirád, the service road is shown by a sign! GPS: N: 46 o 58' 11", E: 17 o 25' 00"

4. Track

General

The event is classified in the FIA CEZ Championship, in the Hungarian National Championship, in the Austrian Championship, in the Czech Championship and the Slovak Championship in 2024.

Track description

-	Location:	Nyirád, Nyirád Racing Center	
-	Phone:	+36305208774	
-	Length:	1220m with a joker lap : 1290m	
-	The width of the track at the Start:	15m Width: 12-16m	
-	The consistence of the track:	48% gravel 52% asphalt	
	1		

The track is counter clockwise!

5. Officials of the race

Chairman of the Stewards:	Dávid Major	(HUN)
Stewards:	Boglárka Budai	(HUN)
	Albin Skasa	(AUT)
Clerk of the Course:	Gergely Éri	(HUN)
Deputy Clek of the Course:	TBA	(HUN)
Chief Marshal:	TBA	(HUN)
Driver Advisor:	Gergely Marton	(HUN)
Secretary of the Event:	Orsolya Gyuris	(HUN)
Technical Steward:	József Toma	(HUN)
Chief Scrutineer:	Tibor Nagy	(HUN)
Chief Timekeeper:	Anita Boros-Józsa	(HUN)
Chief Safety Officer:	Katalin Somogyi	(HUN)
Chief Medical officer:	Anita Korsós Dr	(HUN)
Driver's liaison officer:	Katalin Tóth Dr	(HUN)
	Zsolt Ország	(HUN)
Rescue Chief:	Roland Nagy	(HUN)

6. Entry and insurance

Registrations can be made on the on-line page of the Off-road Department: <u>https://www.chronomoto.hu/offroad</u>

Drivers younger than 16 years are allowed to participate in the event according to the national rules, but these drivers will not classified in the FIA CEZ Championship.

In case the entrant's intention to start is prevented, he/she must notify the organiser immediately in written form, as soon as the problem occurs until the start of the administrative checking at the latest.

Failure to do so may result in fine of 25 000 HUF imposed by the OFRB.

The entry fee should be paid to the account of Nyirád Racing Center Nonprofit Kft at Erste Bank. In both cases, please, write the driver(s)' name(s) in the Message field.

The maximum number of participants is 140. Reaching this number, the entrant will be put on a waiting list. The COC and the Organiser decide on the acceptance of the entry, taking into account the received category entries.

HUF:	HU3611600006-00000000-96330854
EUR:	HU1411600006-00000000-97564120
	SWIFT: GIBAHUHB

Entry fee:	SuperCars	100.000 HUF
	Super1600	100.000 HUF
	SuperTouringCars	100.000 HUF
	Magyar Kupa	65.000 HUF
	Astra Kupa	65.000 HUF
	Semog XC RX Cup	65.000 HUF
	MX5 Kupa	65.000 HUF
	Swift Hybrid RX Cup	65.000 HUF
	Junior Kupa	45.000 HUF

The entry fee for competitors from abroad is 270 Euros in CEZ categories and 175 Euros in National categories.

The above listed amounts include the entry fee, the insurance and the paddock usage right. The listed fees are gross amounts.

Entrance permission

The organiser provides service tickets for 5 persons of each competitor (driver + 4 persons) and a paddock ticket (car ticket), which can be received at the scene (the Paddock gate) on arrival. There is a further opportunity to purchase a 2-day ticket only by prior arrangement for a discount 9000 HUF / $24\in$.

Parking in the paddock area with passenger car is prohibited! The team parking will be on Sümegi road already on Friday! Entry is still possible from Tapolca, from the ticket offices. Parking will be assisted by security guards.

Timing:

There is transponder timing during the race. Every driver is obliged to use a transponder. Those drivers who do not have their own transponder can hire one for the race for $4\ 000\$ HUF / $10\ \epsilon$ at the administration checking.

Insurance

Every driver has to be insured by a Driver's insurance. As part of the entry, the driver has to take out liability insurance in case of damage for a third person. The insurance is in effect from the start and expires at the end of the race or at the moment of an elimination or exclusion of the race.

The entry fee includes the insurance fee!

7. Prize giving ceremony

It is according to the FIA CEZ and the Hungarian National Off-Road Regulations. The prizegiving ceremony will take place in the Pre-grid area.

8. Reservation of rights and the responsibility of the starters

The organiser reserves the right to change the current Regulation until the beginning of the race with the following conditions: in case of a change, the drivers are informed with a Bulletin including a date and an order number, which is approved by the department in advance, from the start of the race this right applies to the Stewards. By signing the registration form, the drivers subject themselves to the regulations of the Regulation of the Event and the Bulletins. Participating the race is the risk of the drivers. By signing the registration sheet, the drivers state, they have no claims for damages towards the organizer resp. they waive a claim for damages.

9. Environment protection regulations

Each driver has to have an at least 4x5 m plastic foil at the place provided for the team, where repair work is done on the car in order to avoid pollution caused by any leakage and a 150 litre plastic bin liner to collect rubbish/waste. <u>They can be checked at any time during the competition. Possible deficiencies can be punished by the Stewards!</u>

Charging electric cars in the paddock area is strictly prohibited!

10. Safety regulations

Each driver has to have a minimum 5 kg loaded fire extinguisher in working order at their own paddock area. <u>They can be checked at any time during the competition. Possible</u> <u>deficiencies can be punished by the Stewards!</u>

11. Checkings

Administrative checks

Only the competitor must attend the administrative check, which will take place at the administrative office. Administrative checking is only for **VALID** technical passport holder!

Administrative check schedule:

٠	11:00-12:00 – Astra Kupa	(60 min)
٠	12:00-12:20 – MX5 Kupa	(20 min)
٠	12:20-13:30 – Magyar Kupa	(70 min)
٠	13:30-15:50 - SuperTouringCars	(140 min)

٠	15:50-16:20 – Super 1600	(30 min)
٠	16:20-17:00 – SuperCar	(40 min)
٠	17:00-17:20 – Swift Hybrid RX Cup	(20 min)
٠	17:20-18:00 – Junior Kupa	(40 min)
٠	18:00-18:30 - Semog XC RX CUP	(30 min)

Scrutineering – Technical checking

Every participating racing-car has to turn up at the technical checking. (Scrutineering Area) The Start permission can be withdrawn from every car that turns up after the end of the technical checking.

Drivers under the age of 18 must show up in racing clothes at scrutineering!

Tyre warmer or any kinds of device that keep either dry or wet tyres warm are forbidden.

٠	11:05-12:05 – Astra Kupa	(60 min)
٠	12:05-12:25 – MX5 Kupa	(20 min)
٠	12:25-13:35 – Magyar Kupa	(70 min)
٠	13:35-15:55 - SuperTouringCar	(140 min)
٠	15:55-16:25 - Super 1600	(30 min)
٠	16:25-17:05 – SuperCar	(40 min)
٠	17:05-17:25 – Swift Hybrid RX Cup	(20 min)
٠	17:25-18:05 – Junior Kupa	(40 min)
٠	18:05-18:35 – Hankook Cross Car	(30 min)

12. The event

Practice: A maximum of 10 cars can be on the track at the same time during practices. Each driver has to complete at least one timed lap during the practices. In case of failing this term, the Stewards make a decision about the Start permission of the driver. The races will be organised with a Joker lap.

The distance of the races:

Official practice:	3 laps
Heat races:	5 laps
Semi-final and final races:	5 laps

13. Parc Fermé, results – Protests

Parc Fermé

After the final races of the event, those cars that have been flagged down in the final race or those drivers excluded from the final with their cars have to drive directly to the official Parc Fermé and the cars stay there at least 30 minutes after the publication of the results. The Stewards decide about the end of prohibition. In this zone it is strictly forbidden to carry out any kind of repair work on the car, refilling is not permitted, either.

Results

Official notice board:	Sportity - more information coming soon!
Official results:	www.chronomoto.hu

Protests, appeals

The right to protest is reserved to the competitor. Protests shall be lodged in accordance with the relevant points of the FIA International Sporting Code and the MNASZ General Sporting Rules and Regulations. If the protest is unfounded, the protest fee or part of it may be withheld.

Protest fee: 300 000,- HUF

In the event of a technical protest requiring a disassembly, the stewards shall on the basis of a proposal from the technical steward may impose a deposit in addition to the protest fee. If the protest is unfounded, the costs of dismantling will also be charged to the protestor.

The competitor has the right of review and appeal against certain decisions of the Stewards in accordance with the relevant Articles of the FIA International Sporting Code and the MNASZ General Sporting Rules and Regulations within the applicable time limits.

Fee for appeal: 200 000 HUF

Szeged, 29. 08. 2024

stamp

Gyuris Orsolya Nyirád Racing Center Kft

Notice approval MNASZ (ASN) VISA Nr.: K-0658/05.09.2024.

> Gergely Marton Head of Off-Road Department